# SDR CA020606010

- Difficulty date: June 4, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 4,586 hours
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1338932
- Condition: Cracked
- Location: Brake Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER DISASSEMBLING THE BRAKE UNIT,  IT WAS FOUND THAT THE STATORS WERE VISUALLY CRACKED.AFTER NDT INSPECTION IT WAS FOUND THAT THE TORQUE PLATE HAD SEVERAL CRACKS GENERATING FROM THE RIVET HOLES.
